6 doctors weighed in:
Burning up sore all over while taking enbrel (etanercept)?
6 doctors weighed in

Dr. Angus Worthing
Internal Medicine
5 doctors agree
In brief: Many possibilities
Ask the doctor who prescribes your enbrel (etanercept).
It could be that if Enbrel (etanercept) was treating arthritis, it may no longer be working. Also, this could be a side effect of the drug, or another unrelated cause such as infection, fibromyalgia, or others. You should ask advice from the person who is prescribing it.

In brief: Many possibilities
Ask the doctor who prescribes your enbrel (etanercept).
It could be that if Enbrel (etanercept) was treating arthritis, it may no longer be working. Also, this could be a side effect of the drug, or another unrelated cause such as infection, fibromyalgia, or others. You should ask advice from the person who is prescribing it.
Dr. Angus Worthing
Dr. Angus Worthing
Thank
1 comment
Dr. John Goldman
I agree with Dr Worthing - it sounds like fibromyalgia
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
12 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors